Simplification Rules for Constrained Formula Tableaux
Paper i proceeding, 2003

Several vaxiants of a first-order simplification rule for non-normal form tableaux using syntactic constraints axe presented. These can be used as a framework for porting methods like unit resolution or hyper tableaux to non-normal form free variable tableaux.

Författare

Martin Giese

Chalmers, Institutionen för datavetenskap

Lecture Notes in Computer Science

0302-9743 (ISSN)

Vol. 2796 65-80

Ämneskategorier

Datavetenskap (datalogi)

DOI

10.1007/978-3-540-45206-5_8

ISBN

3-540-40787-1

Mer information

Skapat

2017-10-07